A refinement of Grüss inequality for the complex integral

[thumbnail of 10.2478_gm-2020-0006.pdf]
10.2478_gm-2020-0006.pdf - Published Version (281kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) A refinement of Grüss inequality for the complex integral. General Mathematics, 28 (1). pp. 67-83. ISSN 1584-3289

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/46266
DOI 10.2478/gm-2020-0006
Official URL https://sciendo.com/article/10.2478/gm-2020-0006
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords applied mathematics, Grüss inequality, complex integral
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login